# SDR SWAA041093

- Difficulty date: April 18, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 14,020 hours, 8,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100885
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS AT ROWS 1 TO 4, INOP.  REMOVED AND REPLACED EEPLS BATTERY PER MM.
